Lancaster EPrints

The Stasheff model of a simply-connected manifold and the string bracket.

Lazarev, Andrey (2008) The Stasheff model of a simply-connected manifold and the string bracket. Proceedings of the American Mathematical Society, 136 (2). pp. 735-745. ISSN 1088-6826

Full text not available from this repository.

Abstract

We revisit Stasheff's construction of a minimal Lie-Quillen model of a simply-connected closed manifold M using the language of infinity-algebras. This model is then used to construct a graded Lie bracket on the equivariant homology of the free loop space of M minus a point similar to the Chas-Sullivan string bracket.

Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 59742
Deposited By: ep_importer_pure
Deposited On: 05 Nov 2012 12:01
Refereed?: Yes
Published?: Published
Last Modified: 10 Apr 2014 00:17
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/59742

Actions (login required)

View Item